# SDR SWAA2024112555555

- Difficulty date: October 31, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 72,351 hours, 38,112 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CUSTOMER REQUEST; FOUND NOSE RADOME DELAMINATED AT THE VERY TIP MARKED<[01] REMOVED DAMAGED RADOME BOOT AND FOUND A DELAMINATION IN THE COMPOSITE AT THE DISCREPANT LOCATION IAW AMM 53-52-00-000-802 PARAGRAPH 4.C(1-2).;[02] VERIFIED CORRECTIVE ACTION 1;[03] REPLACED DAMAGED NOSE RADOME PER AMM USE OF STANDARD INDUSTRY PRATICES; REF IPC 53-00-03. NEW RADOME WILL BE INSTALLED ON CUSTOMER CARD TTG8Q00WTFW3;[04] VERIFIED CORRECTIVE ACTION
